I. Adler and P. A. Beling, Polynomial algorithms for linear programming over the algebraic numbers, Algorithmica, vol.1, issue.2, pp.436-457, 1994.
DOI : 10.1515/9783110889055

E. Allender, P. Bürgisser, J. Kjeldgaard-pedersen, and P. B. Miltersen, On the Complexity of Numerical Analysis, SIAM Journal on Computing, vol.38, issue.5, pp.1987-2006, 2009.
DOI : 10.1137/070697926

S. Basu, R. Pollack, and M. Roy, Algorithms in Real Algebraic Geometry, Algorithms and Computation in Mathematics, vol.10, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

M. Bodirsky and M. Grohe, Non-dichotomies in Constraint Satisfaction Complexity, Proceedings of the 35th International Colloquium on Automata, Languages and Programming (ICALP-2008), pp.184-196, 2008.
DOI : 10.1007/978-3-540-70583-3_16

URL : http://www.informatik.hu-berlin.de/~grohe/pub/bodgro08.pdf

M. Bodirsky, P. Jonsson, and T. Von-oertzen, Essential Convexity and Complexity of Semi-Algebraic Constraints, Logical Methods in Computer Science, vol.8, issue.4, p.2012
DOI : 10.2168/LMCS-8(4:5)2012

URL : https://hal.archives-ouvertes.fr/hal-00756926

M. Bodirsky, P. Jonsson, and T. Von-oertzen, Horn versus full first-order: Complexity dichotomies in algebraic constraint satisfaction, Journal of Logic and Computation, vol.22, issue.3, pp.643-660, 2012.
DOI : 10.1145/321864.321877

URL : https://hal.archives-ouvertes.fr/hal-00756925

M. Bodirsky and J. Kára, The complexity of temporal constraint satisfaction problems, J. ACM, vol.57, issue.2, p.2010
DOI : 10.1145/1667053.1667058

M. Bodirsky, J. Kára, and B. Martin, The complexity of surjective homomorphism problems???a survey, Discrete Applied Mathematics, vol.160, issue.12, pp.1680-1690, 2012.
DOI : 10.1016/j.dam.2012.03.029

URL : https://hal.archives-ouvertes.fr/hal-00756923

M. Bodirsky and M. Mamino, Max-Closed Semilinear Constraint Satisfaction, 11th International Computer Science Symposium in Russia (CSR-2016), pp.88-101, 2016.
DOI : 10.1016/0304-3975(95)00188-3

M. Bodirsky and M. Mamino, Constraint satisfaction problems over numeric domains of Dagstuhl Follow-Ups, The Constraint Satisfaction Problem: Complexity and Approximability Schloss Dagstuhl -Leibniz-Zentrum für Informatik, pp.79-111, 2017.

A. A. Bulatov, A Dichotomy Theorem for Nonuniform CSPs, 2017 IEEE 58th Annual Symposium on Foundations of Computer Science (FOCS), p.2017
DOI : 10.1109/FOCS.2017.37

URL : http://arxiv.org/pdf/1703.03021

A. A. Bulatov, P. Jeavons, and A. A. Krokhin, Classifying the Complexity of Constraints Using Finite Algebras, SIAM Journal on Computing, vol.34, issue.3, pp.720-742, 2005.
DOI : 10.1137/S0097539700376676

URL : http://www.dur.ac.uk/andrei.krokhin/papers/SIAMclassifying.pdf

J. F. Canny, Some algebraic and geometric computations in PSPACE, Proceedings of the twentieth annual ACM symposium on Theory of computing , STOC '88, pp.460-467, 1988.
DOI : 10.1145/62212.62257

URL : http://nma.berkeley.edu/ark:/28722/bk0005d2z7t

T. Feder and M. Y. Vardi, The Computational Structure of Monotone Monadic SNP and Constraint Satisfaction: A Study through Datalog and Group Theory, SIAM Journal on Computing, vol.28, issue.1, pp.57-104, 1998.
DOI : 10.1137/S0097539794266766

URL : http://theory.stanford.edu/~tomas/constraint.ps

J. Ferrante and C. Rackoff, A Decision Procedure for the First Order Theory of Real Addition with Order, SIAM Journal on Computing, vol.4, issue.1, pp.69-76, 1975.
DOI : 10.1137/0204006

M. R. Garey, R. L. Graham, and D. S. Johnson, Some NP-complete geometric problems, Proceedings of the eighth annual ACM symposium on Theory of computing , STOC '76, pp.10-22, 1976.
DOI : 10.1145/800113.803626

URL : http://www.cs.ust.hk/mjg_lib/bibs/qzhang_lib/NP-hardness/10 - 22.pdf

J. W. Helton and J. Nie, Sufficient and Necessary Conditions for Semidefinite Representability of Convex Hulls and Sets, SIAM Journal on Optimization, vol.20, issue.2, pp.759-791, 2009.
DOI : 10.1137/07070526X

URL : http://arxiv.org/pdf/0709.4017

D. S. Hochbaum and J. Naor, Simple and Fast Algorithms for Linear and Integer Programs with Two Variables Per Inequality, SIAM Journal on Computing, vol.23, issue.6, pp.1179-1192, 1994.
DOI : 10.1137/S0097539793251876

P. Jeavons, On the algebraic structure of combinatorial problems, Theoretical Computer Science, vol.200, issue.1-2, pp.185-204, 1998.
DOI : 10.1016/S0304-3975(97)00230-2

URL : https://doi.org/10.1016/s0304-3975(97)00230-2

P. Jonsson and T. Lööw, Computational complexity of linear constraints over the integers, Artificial Intelligence, vol.195, pp.44-62, 2013.
DOI : 10.1016/j.artint.2012.10.001

URL : https://doi.org/10.1016/j.artint.2012.10.001

P. Jonsson and J. Thapper, Affine Consistency and the Complexity of Semilinear Constraints, Proceedings of 39th International Symposium on Mathematical Foundations of Computer Science (MFCS-2014), pp.420-431, 2014.
DOI : 10.1007/978-3-662-44465-8_36

URL : https://hal.archives-ouvertes.fr/hal-01762331

P. Jonsson and J. Thapper, Constraint satisfaction and semilinear expansions of addition over the rationals and the reals, Journal of Computer and System Sciences, vol.82, issue.5, pp.912-928, 2016.
DOI : 10.1016/j.jcss.2016.03.002

URL : https://hal.archives-ouvertes.fr/hal-01796722

J. C. Lagarias, The Computational Complexity of Simultaneous Diophantine Approximation Problems, SIAM Journal on Computing, vol.14, issue.1, pp.196-209, 1985.
DOI : 10.1137/0214016

D. Macpherson, Notes on o-minimality and variations In Model theory, algebra, and geometry, Math. Sciences Research Institute Publications, vol.39, pp.97-130, 2000.

D. Marker, Model Theory: An Introduction, Graduate Texts in Mathematics, vol.217, 2002.

M. V. Ramana, An exact duality theory for semidefinite programming and its complexity implications, Mathematical Programming, vol.40, issue.1, pp.129-162, 1997.
DOI : 10.1515/9781400873173

M. Schaefer, Complexity of Some Geometric and Topological Problems, Proc. 17th International Symposium on Graph Drawing (GD-2009), pp.334-344, 2009.
DOI : 10.1007/978-3-642-11805-0_32

M. Schaefer and D. ?tefankovi?, Fixed Points, Nash Equilibria, and the Existential Theory of the Reals, Theory of Computing Systems, vol.6, issue.2, pp.172-193, 2017.
DOI : 10.1016/0885-064X(90)90004-W

T. J. Schaefer, The complexity of satisfiability problems, Proceedings of the tenth annual ACM symposium on Theory of computing , STOC '78, pp.216-226, 1978.
DOI : 10.1145/800133.804350

A. Shamir, On the cryptocomplexity of knapsack systems, Proceedings of the eleventh annual ACM symposium on Theory of computing , STOC '79, pp.118-129, 1979.
DOI : 10.1145/800135.804405

URL : http://www.dtic.mil/cgi-bin/GetTRDoc?AD=ADA067972&Location=U2&doc=GetTRDoc.pdf

A. Tarski, A Decision Method for Elementary Algebra and Geometry. Rand Corporation, 1951.
DOI : 10.1007/978-3-7091-9459-1_3

L. Van-den and . Dries, Tame Topology and o-minimal Structures, 1998.
DOI : 10.1017/CBO9780511525919

D. Zhuk, A Proof of CSP Dichotomy Conjecture, 2017 IEEE 58th Annual Symposium on Foundations of Computer Science (FOCS), p.2017
DOI : 10.1109/FOCS.2017.38